Invariant reduction of partially potential branching equations and iterative methods in the problem on a bifurcation point with a symmetry


Karasozen B., Loginov B.

DIFFERENTIAL EQUATIONS, vol.40, no.3, pp.410-419, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1023/b:dieq.0000035778.88884.c7
  • Journal Name: DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.410-419
  • Middle East Technical University Affiliated: Yes